# SDR ASAA2022111340770

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 37,416 hours, 11,697 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON WITH RECALL OFF WHEN RESET AFTER ENGINE START. GROUNDED - YES. ACCOMPLISHED ZONE TEMP CONTROLLER BITE CK # 1 CONTROLLER PASS NO FAULTS. # 2 CONTROLLER SHOW FLT DECK TRIM VALVE FAULT WAS ABLE TO RESET. RE-ACCOMPLISHED BITE CK ON # 2 CONTROLLER TEST PASS NO FAULTS. RAN BOTH PACKS NO CONT CAB LIGHT WITH MASTER CAUTION REF B737-900 AMM 21-61-00-700-806-002. NO HISTORY IN 30 DAYS.
